MAUDE Adverse Event Report: STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Soundstar inserted into body, catheter sensor error.Product removed.No harm to patient.Different catheter opened.Problem solved.

Brand Name
N/A
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n
suite 2
plymouth MN 55446
MDR Report Key20733691
Report Number20733691
Device Sequence Number8370126
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/13/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR10439011
Device Catalogue NumberR10439011
Device Lot Number2218751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight85 KG
Date Report Sent to FDA11/13/2024